Works matching AU Kirane, Mokhtar
Results: 88
Determination of two unknown functions of different variables in a time‐fractional differential equation.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 4, p. 4185, doi. 10.1002/mma.10539
- By:
- Publication type:
- Article
An Inverse Problem for a Non-Homogeneous Time-Space Fractional Equation.
- Published in:
- Mathematics (2227-7390), 2022, v. 10, n. 15, p. 2586, doi. 10.3390/math10152586
- By:
- Publication type:
- Article
EXISTENCE OF GLOBAL SOLUTIONS AND BLOW-UP OF SOLUTIONS FOR COUPLED SYSTEMS OF FRACTIONAL DIFFUSION EQUATIONS.
- Published in:
- Electronic Journal of Differential Equations, 2020, n. 104-112, p. 1
- By:
- Publication type:
- Article
LIFESPAN OF SOLUTIONS OF A FRACTIONAL EVOLUTION EQUATION WITH HIGHER ORDER DIFFUSION ON THE HEISENBERG GROUP.
- Published in:
- Electronic Journal of Differential Equations, 2020, v. 2020, n. 1-23, p. 1, doi. 10.58997/ejde.2020.02
- By:
- Publication type:
- Article
FINAL-VALUE PROBLEM FOR A WEAKLY-COUPLED SYSTEM OF STRUCTURALLY DAMPED WAVES.
- Published in:
- Electronic Journal of Differential Equations, 2018, v. 2018, n. 101-157, p. 1
- By:
- Publication type:
- Article
ON q-STEFFENSEN INEQUALITY.
- Published in:
- Electronic Journal of Differential Equations, 2018, v. 2018, n. 101-157, p. 1
- By:
- Publication type:
- Article
DETERMINATION OF AN UNKNOWN SOURCE TERM TEMPERATURE DISTRIBUTION FOR THE SUB-DIFFUSION EQUATION AT THE INITIAL AND FINAL DATA.
- Published in:
- Electronic Journal of Differential Equations, 2017, v. 2017, n. 200-311, p. 1
- By:
- Publication type:
- Article
NONEXISTENCE OF GLOBAL SOLUTIONS FOR FRACTIONAL TEMPORAL SCHRÖDINGER EQUATIONS AND SYSTEMS.
- Published in:
- Electronic Journal of Differential Equations, 2017, v. 2017, n. 200-311, p. 1
- By:
- Publication type:
- Article
A REGULARIZATION METHOD FOR TIME-FRACTIONAL LINEAR INVERSE DIFFUSION PROBLEMS.
- Published in:
- Electronic Journal of Differential Equations, 2016, v. 2016, n. 129-324, p. 1
- By:
- Publication type:
- Article
LIOUVILLE-TYPE THEOREMS FOR ELLIPTIC INEQUALITIES WITH POWER NONLINEARITIES INVOLVING VARIABLE EXPONENTS FOR A FRACTIONAL GRUSHIN OPERATOR.
- Published in:
- Electronic Journal of Differential Equations, 2016, v. 2016, n. 129-324, p. 1
- By:
- Publication type:
- Article
FILTER REGULARIZATION FOR AN INVERSE PARABOLIC PROBLEM IN SEVERAL VARIABLES.
- Published in:
- Electronic Journal of Differential Equations, 2016, v. 2016, n. 1-128, p. 1
- By:
- Publication type:
- Article
BLOW-UP PHENOMENA FOR SECOND-ORDER DIFFERENTIAL INEQUALITIES WITH SHIFTED ARGUMENTS.
- Published in:
- Electronic Journal of Differential Equations, 2016, v. 2016, n. 1-128, p. 1
- By:
- Publication type:
- Article
NONEXISTENCE RESULTS FOR A PSEUDO-HYPERBOLIC EQUATION IN THE HEISENBERG GROUP.
- Published in:
- Electronic Journal of Differential Equations, 2015, v. 2015, p. 1
- By:
- Publication type:
- Article
Nonexistence of Global Weak Solutions of a System of Nonlinear Wave Equations with Nonlinear Fractional Damping.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/5764195
- By:
- Publication type:
- Article
Blowing-up solutions to two-times fractional differential equations.
- Published in:
- Mathematische Nachrichten, 2013, v. 286, n. 17/18, p. 1797, doi. 10.1002/mana.201200047
- By:
- Publication type:
- Article
ON AN INVERSE PROBLEM FOR FRACTIONAL EVOLUTION EQUATION.
- Published in:
- Evolution Equations & Control Theory, 2017, v. 6, n. 1, p. 111, doi. 10.3934/eect.2017007
- By:
- Publication type:
- Article
DETERMINATION OF INITIAL DATA FOR A REACTION-DIFFUSION SYSTEM WITH VARIABLE COEFFICIENTS.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2019, v. 39, n. 2, p. 771, doi. 10.3934/dcds.2019032
- By:
- Publication type:
- Article
Some nonexistence results for space–time fractional Schrödinger equations without gauge invariance.
- Published in:
- Fractional Calculus & Applied Analysis, 2022, v. 25, n. 4, p. 1361, doi. 10.1007/s13540-022-00046-y
- By:
- Publication type:
- Article
Global existence and large time behavior of solutions of a time fractional reaction diffusion system.
- Published in:
- Fractional Calculus & Applied Analysis, 2020, v. 23, n. 2, p. 390, doi. 10.1515/fca-2020-0019
- By:
- Publication type:
- Article
Extremum principle for the Hadamard derivatives and its application to nonlinear fractional partial differential equations.
- Published in:
- Fractional Calculus & Applied Analysis, 2019, v. 22, n. 2, p. 358, doi. 10.1515/fca-2019-0022
- By:
- Publication type:
- Article
Lyapunov-type inequalities for a fractional <italic>p</italic>-Laplacian system.
- Published in:
- Fractional Calculus & Applied Analysis, 2017, v. 20, n. 6, p. 1485, doi. 10.1515/fca-2017-0078
- By:
- Publication type:
- Article
A SURVEY OF USEFUL INEQUALITIES IN FRACTIONAL CALCULUS.
- Published in:
- Fractional Calculus & Applied Analysis, 2017, v. 20, n. 3, p. 574, doi. 10.1515/fca-2017-0031
- By:
- Publication type:
- Article
NONEXISTENCE OF SOLUTIONS OF SOME NON-LINEAR NON-LOCAL EVOLUTION SYSTEMS ON THE HEISENBERG GROUP.
- Published in:
- Fractional Calculus & Applied Analysis, 2015, v. 18, n. 6, p. 1336, doi. 10.1515/fca-2015-0077
- By:
- Publication type:
- Article
Nonexistence results for a class of evolution equations in the Heisenberg group.
- Published in:
- Fractional Calculus & Applied Analysis, 2015, v. 18, n. 3, p. 717, doi. 10.1515/fca-2015-0044
- By:
- Publication type:
- Article
Nonexistence for the Laplace equation with a dynamical boundary condition of fractional type.
- Published in:
- Siberian Mathematical Journal, 2007, v. 48, n. 5, p. 849, doi. 10.1007/s11202-007-0086-1
- By:
- Publication type:
- Article
Absence of local and global solutions to an elliptic system with time-fractional dynamical boundary conditions.
- Published in:
- Siberian Mathematical Journal, 2007, v. 48, n. 3, p. 477, doi. 10.1007/s11202-007-0050-0
- By:
- Publication type:
- Article
Pointwise a priori bounds for a strongly coupled system of reaction-diffusion equations with a balance law.
- Published in:
- Mathematical Methods in the Applied Sciences, 1998, v. 21, n. 13, p. 1227, doi. 10.1002/(SICI)1099-1476(19980910)21:13<1227::AID-MMA993>3.0.CO;2-3
- By:
- Publication type:
- Article
Solvability of Mixed Problems for a Fourth-Order Equation with Involution and Fractional Derivative.
- Published in:
- Fractal & Fractional, 2023, v. 7, n. 2, p. 131, doi. 10.3390/fractalfract7020131
- By:
- Publication type:
- Article
Nonexistence of Global Positive Solutions for p-Laplacian Equations with Non-Linear Memory.
- Published in:
- Fractal & Fractional, 2021, v. 5, n. 4, p. 189, doi. 10.3390/fractalfract5040189
- By:
- Publication type:
- Article
Uniform boundedness and extinction results of solutions to a predator-prey system.
- Published in:
- Electronic Journal of Qualitative Theory of Differential Equations, 2020, n. 1-32, p. 1, doi. 10.14232/ejqtde.2020.1.11
- By:
- Publication type:
- Article
STABILITY RESULT FOR THE TIMOSHENKO SYSTEM WITH A TIME-VARYING DELAY TERM IN THE INTERNAL FEEDBACKS.
- Published in:
- Communications on Pure & Applied Analysis, 2011, v. 10, n. 2, p. 667, doi. 10.3934/cpaa.2011.10.667
- By:
- Publication type:
- Article
An Exterior Parabolic Differential Inequality Under Semilinear Dynamical Boundary Conditions.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2021, v. 44, n. 2, p. 639, doi. 10.1007/s40840-020-00973-0
- By:
- Publication type:
- Article
A general blow-up result for a degenerate hyperbolic inequality in an exterior domain.
- Published in:
- Bulletin of Mathematical Sciences (World Scientific), 2023, v. 13, n. 3, p. 1, doi. 10.1142/S1664360721500120
- By:
- Publication type:
- Article
On nonexistence of solutions to some time space fractional evolution equations with transformed space argument.
- Published in:
- Bulletin of Mathematical Sciences (World Scientific), 2023, v. 13, n. 2, p. 1, doi. 10.1142/S1664360722500096
- By:
- Publication type:
- Article
Existence and multiplicity of solutions to fractional p-Laplacian systems with concave-convex nonlinearities.
- Published in:
- Bulletin of Mathematical Sciences (World Scientific), 2020, v. 10, n. 1, p. 1, doi. 10.1142/S1664360720500071
- By:
- Publication type:
- Article
On the blowing up solutions of a system of fractional differential equations.
- Published in:
- Discrete & Continuous Dynamical Systems - Series S, 2025, v. 18, n. 2, p. 1, doi. 10.3934/dcdss.2024081
- By:
- Publication type:
- Article
Liouville-type results for elliptic equations with advection and potential terms on the Heisenberg group.
- Published in:
- Discrete & Continuous Dynamical Systems - Series S, 2023, v. 16, n. 8, p. 1, doi. 10.3934/dcdss.2022171
- By:
- Publication type:
- Article
Blowing-up solutions of differential equations with shifts: A survey.
- Published in:
- Discrete & Continuous Dynamical Systems - Series S, 2023, v. 16, n. 6, p. 1, doi. 10.3934/dcdss.2022100
- By:
- Publication type:
- Article
The Cauchy problem for heat equation with fractional Laplacian and exponential nonlinearity.
- Published in:
- Communications on Pure & Applied Analysis, 2020, v. 19, n. 7, p. 3625, doi. 10.3934/cpaa.2020160
- By:
- Publication type:
- Article
Maximum Principle for Space and Time-Space Fractional Partial Differential Equations.
- Published in:
- Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 2021, v. 40, n. 3, p. 277, doi. 10.4171/ZAA/1685
- By:
- Publication type:
- Article
Global existence and blow-up for a space and time nonlocal reaction-diffusion equation.
- Published in:
- QM - Quaestiones Mathematicae, 2021, v. 44, n. 6, p. 747, doi. 10.2989/16073606.2020.1745923
- By:
- Publication type:
- Article
Blow-up of smooth solutions of the time-fractional Burgers equation.
- Published in:
- QM - Quaestiones Mathematicae, 2020, v. 43, n. 2, p. 185, doi. 10.2989/16073606.2018.1544596
- By:
- Publication type:
- Article
An inverse problem for space and time fractional evolution equations with an involution perturbation.
- Published in:
- QM - Quaestiones Mathematicae, 2017, v. 40, n. 2, p. 151, doi. 10.2989/16073606.2017.1283370
- By:
- Publication type:
- Article
Semilinear Volterra Integrodifferential Problems with Fractional Derivatives in the Nonlinearities.
- Published in:
- Abstract & Applied Analysis, 2011, p. 1, doi. 10.1155/2011/510314
- By:
- Publication type:
- Article
Nonexistence Results for the Cauchy Problem for Nonlinear Ultraparabolic Equations.
- Published in:
- Abstract & Applied Analysis, 2011, p. 1, doi. 10.1155/2011/149091
- By:
- Publication type:
- Article
Extended Global Asymptotic Stability Conditions for a Generalized Reaction–Diffusion System.
- Published in:
- Acta Applicandae Mathematicae, 2019, v. 160, n. 1, p. 1, doi. 10.1007/s10440-018-0191-0
- By:
- Publication type:
- Article
A New Fourier Truncated Regularization Method for Semilinear Backward Parabolic Problems.
- Published in:
- Acta Applicandae Mathematicae, 2017, v. 148, n. 1, p. 143, doi. 10.1007/s10440-016-0082-1
- By:
- Publication type:
- Article
A degenerate diffusion problem with dynamical boundary conditions Diffusion problem with dynamical boundary conditions.
- Published in:
- Mathematische Annalen, 2002, v. 323, n. 2, p. 377, doi. 10.1007/s002080100308
- By:
- Publication type:
- Article
Absence of Global Solutions for a Fractional in Time and Space Shallow-Water System.
- Published in:
- Mathematics (2227-7390), 2019, v. 7, n. 11, p. 1127, doi. 10.3390/math7111127
- By:
- Publication type:
- Article
Lyapunov-type inequalities for fractional quasilinear problems via variational methods.
- Published in:
- Journal of Nonlinear Sciences & Applications (JNSA), 2017, v. 10, n. 5, p. 2471, doi. 10.22436/jnsa.010.05.17
- By:
- Publication type:
- Article